All Journal Entries Journals
Previous | Next

See what happens

Dec 21, 2007 - 1 comments
Tags:

antifungal

,

foot fungus

,

bad odor



I have no idea why people can be so crule. you can't change how they fell toward you, but you
can change how you see yourself. don't allow anyone to stand in the way of you and your health.
I almost put myself in a worst stage, then i already was.  I would listen to these people (Strangers )
discussed me and my odor and bet myself up for not realizing what was going on. I felt that i left myself open
for people to hurt me, in a way I'd never thought possible. I had my family, my boyfriend, and doctors believe
that i was becomming mentally ill. I kept HOPE alive and kept my FAITH strong.

I would like to thank everyone for their forums on this website. It help to my know that i was'nt going
throught it myself. This website gave me the streghten to go and get a second option. I have no health
insuarance, so I went to a clinic that charged me $60 for a check up. The doctor gave me a prescribtion
called ECONAZOLE. A foot creme to kill the foot fungus. She also gave me GRISEOFULVIN for infection for
the skin and hair it kills the fungus form inside(a pill). She told me that over the counter prescribtions only prevent
it for a period of time and then it comes right back. Thats why the fungus had become strong because after using that
counter prescribtion it gave the fungus time to advance. Medication that i am now taking are for the next 6 weeks.
Once the fungus is killed then the odor should go away .

P.S I hope that this will help someone as much as it helped me. don't forget to get examine your lung and/or
kindeys to make sure the drugs are being processed. Also a doctor that works with gas. ( Sorry i forgot the kind
of doctor they are called).



Comments
Post a Comment
Avatar_f_tn
by rachell887, Feb 28, 2008
everything you've explained here seems to be what im going through, exept its not foot odor.. i shower daily and i dont know what the smeell is, what really intrests me is when you've said about it could be a skin problem? i really want to find answers and get this solved because its affected me in ways i cant even explain. I feel alone, even with the people i thought i could trust the most. Please help.

Post a Comment